# SDR QXEA2014122301108

- Difficulty date: December 23, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,061 hours, 33,275 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ALTERNATE EXTENSION DOOR WILL NOT FULLY OPEN.  FOUND ACTUATOR ON THE DOOR DIRTY.  CLEANED ACTUATOR AND SURROUNDING AREA IAW MCN 61225-01.  DOOR FULLY OPENS AND CLOSES EASILY AND SMOOTHLY.  RETURNED TO SERVICE.
